# SDR HALA2021092000139

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,358 hours, 5,929 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 EMERGENCY PATH LIGHT STRIP IN AFT GALLEY IS PEELING UP. CORRECTIVE ACTION: RESECURED EMERGENCY PATH LIGHTING STRIP. (7731508)
